# SDR 9700956305

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK EMERGENCY FLOOR PATH LIGHTS INOPERATIVE FROM ROWS 72 TO 75.  REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.
